Bulletin of the American Mathematical Society

On decompositions of a multi-graph into spanning subgraphs

Ram Prakash Gupta

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 80, Number 3 (1974), 500-502.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183535528

Mathematical Reviews number (MathSciNet)
MR0335367

Zentralblatt MATH identifier
0291.05113

Subjects
Primary: 05C15: Coloring of graphs and hypergraphs

Citation

Gupta, Ram Prakash. On decompositions of a multi-graph into spanning subgraphs. Bull. Amer. Math. Soc. 80 (1974), no. 3, 500--502. https://projecteuclid.org/euclid.bams/1183535528


Export citation

References

  • 1. D. Konig, Theorie der Graphes, Leipzig, 1935.
  • 2. R. P. Gupta, Studies in the theory of graphs, Ph.D. Thesis, T.I.F.R., Bombay, 1967, Chapter 1; A decomposition theorem for bipartite graphs, Théorie des graphes (P. Rosentiehl, Ed.) Dunod, Paris, 1967.
  • 3. V. G. Vizing, On an estimate of the chromatic class of a p-graph, Diskret. Analiz No. 3 (1964), 25-30. (Russian) MR 31 #4740.
  • 4. R. P. Gupta, Studies in theory of graphs, Chap. 2. The chromatic index and the degree of a graph, Notices Amer. Math. Soc. 13 (1966), 714, 719. Abstract #637-14; #66T-429.
  • 5. R. P. Gupta, Studies in the theory of graphs, Chap. 1. The cover-index of a multi-graph (to appear).
  • 6. C. Berge, Balanced matrices, Mathematical Programming 2 (1972), 19-31 (Proc. La Haye, 1970).